MathSciNet Relay Station
MathSciNet bibliographic data
MR1329426 (96c:34152) 34K15 (34C10)
Li, Bing Tuan Oscillations of delay differential equations with variable coefficients. J. Math. Anal. Appl. 192 (1995), no. 1, 312–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement